# SDR RRXA98530

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5641604328
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND CORROSION ON INTERNAL UPPER SKIN AT STA XE185 OF RT HORIZONTAL STABILIZER.  REMOVED PANEL, FABRICATED AND INSTALLED NEW SKIN PANEL IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R91, DC-8 SRM 51-1-21 AND TREATED IAW DC-8 SRM 51-1-8.
